# SDR FDEA200902260734

- Difficulty date: February 26, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005252VF
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 252 VF HAS HEAVY IMPACT DAMAGE FROM FRAME 62 - FRAME 65.  FABRICATED NEW FLOOR PANEL IAW STANDARD REPAIR DWG. (SDR) SRZ-25-005 REV. G MATERIAL I.D. IS A402H IAW DWG. SRZ-25-005 REV. G.  PART MARKED NEW FLOOR PANEL IAW GMM 7-0-1000. APPLIED ANTI - SKID COATING IAW SDR DWG. SRZ-25-005 REV. G.
